Isaac Scientific Publishing

Journal of Advances in Applied Mathematics

Weighted Anisotropic Morrey Spaces Estimates for Anisotropic Maximal Operators

Download PDF (580.7 KB) PP. 143 - 150 Pub. Date: July 31, 2017

DOI: 10.22606/jaam.2017.23004


  • Ferit Gürbüz*
    Department of Mathematics, Faculty of Science, Ankara University


The aim of this paper can give weighted anisotropic Morrey Spaces estimates for anisotropic maximal functions.


Weighted anisotropic Morrey Space, anisotropic maximal function, Ap weights


[1] C. B. Morrey, “On the solutions of quasi-linear elliptic partial differential equations,” Trans. Amer. Math. Soc., vol. 43, pp. 126–166, 1938.

[2] D. Adams, Morrey spaces. Lecture Notes in Applied and Numerical Harmonic Analysis. Birkh?user/Springer, 2015.

[3] F. Gurbuz, “Weighted morrey and weighted fractional sobolev-morrey spaces estimates for a large class of pseudo-differential operators with smooth symbols,” J. Pseudo-Differ. Oper. Appl., vol. 7, pp. 595–607, 2016.

[4] Y. Komori and S. Shirai, “Weighted morrey spaces and a singular integral operator,” Math. Nachr., vol. 282, pp. 219–231, 2009.

[5] W. Rudin, Real and complex analysis. McGraw-Hill, New York, 1966.

[6] R. A. Hunt, B. Muchenoupt, and R. L. Wheeden, “Weighted norm inequalities for the conjugate function and hilbert transform,” Trans. Amer. Math. Soc., vol. 176, pp. 227–251, 1973.

[7] V. M. Kokilashvili and J. Rakosnik, “Weighted inequalities for anisotropic maximal functions,” Casopis pro pestovani matematiky, vol. 110.

[8] R. R. Coifman and C. Fefferman, “Weighted norm inequalities for maximal functions and singular integrals,” Studia Math., vol. 51, pp. 241–250, 1974.

[9] C. Fefferman and E. M. Stein, “Some maximal inequalities,” Amer. J. Math., vol. 93, pp. 107–115, 1971.